| Model Number |
MMT-723NAB |
| Medical Device Problem Codes |
Mechanical Problem (1384); Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had motor errors.The customer¿s blood glucose was unknown.Customer stated that the able to deliver four units per bolus and to enter multiple boluses at one time.The insulin pump will not be returned for analysis.